# SDR USAA2013110700002

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 52,702 hours, 19,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT ON SEAT ROW 1L  INOPERATIVE.  MAINTENANCE REPINNED WIRE ON SEAT ROW 1 LT EMERGENCY LIGHT.  OPS NORMAL. REF ESPM 20-48-14.
